# SDR SIMA982071

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Cont Unit
- Part number: 78249052
- Condition: Surges
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FPO - FLT 5711 - RIGHT PROP RPM SURGED IN EXCESS OF 1500 RPM.  POWER SETTING 25-35 PERCENT TORQUE POWER REDUCTION BROUGHT SURGE TO 1360-1480 RPM.  PROP DID NOT FEATHER ON ENGINE SHUTDOWN AND WILL NOT RESPOND TO FEATHERING PUMP.  SURGE IS 800-100/1340 WITH CONDITION LEVERS IN MINIMUM POSITION.  OIL LEAKING OUT OF COWL AT OIL COOLER DISCHARGE DUCT.  REMOVED AND REPLACED RT PCU AND RT PROP TRANSFER TUBE.  OPERATIONAL AND LEAK CHECK GOOD.  (M)
